# SDR AALA20060462

- Difficulty date: July 16, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHTS AT ROWS 29 TO 32 AND COCKPIT INOPERATIVE.  REPLACED BATTERY PACKS AT OVERHEAD ACROSS FROM FIRST CLASS LAVATORY AND B5107 FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 29 TO 32 AND COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
